# SDR CA071126007

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 4,127 hours
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Computer
- Part number: 21190108000
- Part serial: 97BY0935
- Condition: Inoperative
- Location: Deec
- Part time: 7 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINES FRESH, NEW INSTALLATION OF DEECS ON AC. DEEC PROBLEMS OCCURRED.  THE PROBLEM ENCOUNTERED WITH DIGITAL ENGINE COMPUTERS (DEEC). (TC NR 20071126007)
